# SDR AALA2008022979

- Difficulty date: September 7, 2008
- Submitted: October 17, 2008
- Operation: Air carrier
- Aircraft: N50051
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 459
- Aircraft time: 54,065 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

MIA INFLIGHT T937/07SEP.  CREW REPORTED FIRST OFFICERS AIRSPEED STOPPED ACCELERATING AFTER TAKE OFF.  BOTH CAPTAIN AND FIRST OFFICERS AIRSPEED FAILED TO ACCELERATE IN STANDBY.  RETURNED TO MIA AND LANDED WITHOUT INCIDENT.  REPLACED NR 2 AIR DATA COMPUTER.  SYSTEM GROUND CHECKED NORMAL OPS.
